# SDR CA031125003

- Difficulty date: November 24, 2003
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 1,058 hours
- Engine: Garrtt TFE73140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 25W26110200
- Condition: Misinstalled
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROBLEM WAS FOUND ON LT SIDE GEAR DOOR STOP.  BRACKET WAS INSTALLED BY AIRCRAFT MFG IN THE WRONG POSITION AND WRONG PN IAW MFG IPC BRACKET WAS CHANGED AND DOOR RIGGED IAW MM AND WORKED OK.
